# SDR FY4Y2020009085006

- Difficulty date: May 27, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N306AL
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- Aircraft time: 51,063 hours, 47,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Lbl 70 - Rbl 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND BETWEEN WING CENTER SECTION UPPER PANEL AND PRESSURE WEB SUPPORT ANGLE 65-82682-1 AT EACH BAY (FROM LBL 70 ~ RBL 70).
